# SDR AALA201901289039

- Difficulty date: January 27, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665405
- Part serial: A5060RP
- Condition: Deformed
- Location: Pax Door
- Part time: 80,297 hours, 38,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMATION ON SLIDE RAFT, PASSENGER CREW DOOR 842, AT AFT GALLEY AREA. REPLACED SLIDE RAFT PASSENGER CREW DOOR 842 AT AFT GALLEY AREA PER JOB CARD 26C84252006 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
